Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Extreme fatigue, chest tightness, heaviness in body, dry eyes, inability to concentrate. On anti-depressants. Suggest?

Extreme fatigue , chest tightness, body feeling heavy, dry eyes , unable to concentrate, comeback pain for last 6 years. Cholesterol around 230 all other tests turned negative. No Bp no sugar. Good appetite and sleep. Pain all over body. Doctor put me on anti represents for a long time (wellbutrin etc) no improvement. Male 46. Frequent flu like symptoms but no temperature rise.
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
welcome to Healthcare Magic.

Your symptoms like fatigue ,chest tightness, body feeling heavy, dry eyes, unable to concentrate and back pain can occur anxiety and depressive illness, for which you are already receiving treatment in form of wellbutrin, which contain bupropion. Bupropion is effective for anxiety and depressive symptoms.

Some time patient (approx 40% cases) did not improve with initial treatment, in that case one of the following steps are used:
-To rule out any medical condition leading to existing symptoms
-Checking compliance to treatment: Take medicine regularly: as medicine used to show effect after 4-6 weeks of continuous use.
-Detection and correction of vitamin deficiency (especially vitamin B12): so take vitamin supplement and fruits/milk in diet.
-Screening of thyroid dysfunction: Get serum T3/T4 and TSH level done
-Increase the dose of current medicines
-Change of existing medicine
-Addition of other medicine
-Addition of psychotherapy in treatment

It is better to get re evaluated by psychiatrist and follow above recommendations.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Abhijit Chakraborty's  Response
hi welcome to HCM
If your compliance is good and there is some improvement of symptoms I will suggest to increase the dose of Wellburtin(Bupropion) or add another antidepressant. But if no response stop Bupropion and switch over to a SSRI or SNRI. Consult with a psychiatrist.
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor